# SDR SIMA962871

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011151
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4045 - THREE FLOOR EMERGENCY LIGHTS INOP AND BOTH FORWARD CABIN EMERGENCY EXITS BOTTOM LIGHTS INOP.  RAI'D BATTERY PACK IN POWER SUPPLY 34WL.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
